# SDR 96ZZZX5607

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: MAC Aircraft Maintenance, repair station FSER011E
- Aircraft: N6344V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0635
- Engine: Lyc O360F1A6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Stretched
- Location: Nr 4 Exh
- Part time: 624 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE ENGINE RAN ROUGH AT FULL POWER.  REMOVED VALVE COVERS AND FOUND NR 4 CYLINDER EXHAUST VALVE HAD NO CLEARANCE BETWEEN THE VALVE AND ROCKER ARM.  THE VALVE HEAD WAS STRETCHED.
